My dr changed the dosage of my medicine from 25mg to 50mg Topamax ... Could I develop a severe headache from that ???
Common Topamax side effects may include:
numbness or tingling in your arms and legs;
flushing (warmth, redness, or tingly feeling);
headache, dizziness, drowsiness, tired feeling;
mood problems, confusion, feeling nervous, problems with thinking or memory;
slow reactions, problems with speech or vision;
nausea, diarrhea, stomach pain, loss of appetite, indigestion, weight loss;
cold symptoms such as stuffy nose, sneezing, sore throat; or
changes in your sense of taste.
Do let your Dr. know.-
My doc told me to double my water intake if I get headaches and it's helped! After your wake up pee- the rest should be a very light to clear color to know you're drinking enough water. I sometimes get a rash on my hands when I don't drink enough too. I try to drink 4 of my 32oz bottles of water a day. Rubbermaid made my water bottle and I got it at a grocery store bpa free. Hope you feel better!
Yes you can develop a severe headache especially if you lower or increase this medication. Most importantly if you miss a dose you may experience a headache also.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2015 • 1 answer
Updated 4 Feb 2017 • 2 answers
Updated 26 Dec 2018 • 5 answers
Updated 30 May 2018 • 2 answers
Updated 27 Dec 2018 • 1 answer